# SDR QXEA200301415

- Difficulty date: November 9, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 10,368 hours, 14,854 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2044 FUEL LEAK AT SPR.  RESET AND SEATED BLUE O-RING ON FUELING ADAPTER POPPET VALVE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
